# SDR ZZDA2009337

- Difficulty date: November 3, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR WING TO BODY SUPPORT STRAP, STA 832, CORROSION.  ACCOMPLISHED EXTERIOR WING TO BODY SUPPORT STRAP REPLACEMENT REPAIR PER B717 SRM 51-41-02.  SEE NR 3674.
